Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen lymphs behind ear, rash on neck, body, arms and elbow, not itchy, kp on arms, no stds, had mono. Lumpectomy for precancerous lump. Eczema or psoriasis?

Hi. I have two swollen lymphs behind left ear. Started 3 days ago. Since then a pimple like rash has spread from under my left ear down both sides of neck all over trunk of body reaching both side if arms real bad at inside of elbow. Non itching. I have history of mono. Lumpectomy in 2006 for precancerous lump (0). Diet no different, detergents soap shampoo no different. What could cause this. It s not eczema or psoriasis . I do have kp on back of upper arms but thats all. Could that spread?? And that fast? I have no stds (tested 3 months ago)
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Bcl,
Welcome here on hcm.
Please cosult to a dermatologist on hcm premium service.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor